# SDR SWIA202311240919

- Difficulty date: September 19, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Sheared
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL HAS SHEARED RIVETS ON Z STIFFENER    (C-CHECK RO 11/20/2023)   REPAIRED L/H UPPER TRANSCOWL REF MHIRJ REO 670-54-21-1587 REV -- 2023-10-31. COMPLIED WITH SKYCARD 51-900-1002-SKY
